# SDR SCNA99547

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STA 495 X PLUS 62 Z MINUS 18 WAS FOUND CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED AND REINSTALLED NEW FLOOR SUPPORT IAW SRM 513501 AND 512101.
